# SDR AALA20141003013

- Difficulty date: September 17, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME FLANGE AT STATION 1450 AB & LONGERON 3 RT.  INSTALLED DOUBLER REPAIR IAW SRM 51-71-05-001 & EA MD80-53-036795.
